# SDR UALA2011022100869

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 39,554 hours, 10,274 cycles
- Engine: Pwa PW4056
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: CWC0112101
- Condition: Failed
- Location: L1 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH VOLTAGE COVER MISSING WINDOW L1 LOWER LT CORNER.  EXPOSED WIRE PRESENTS SHOCK HAZARD.  LUG COVERING MISSING.  UNABLE TO INSTALL PROTECTIVE COVER NORMALLY.  SECURED PROTECTIVE COVER OVER TERMINAL SCREW AND COVERED EXPOSED PORTION OF CONNECTOR W ITH TAPE IAW AMM.  REPLACED WIRE AND PLUG FROM D1660 TO SM14, CHECKS OKAY.
